# SDR SWIA201333006

- Difficulty date: March 4, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 24,634 hours, 14,868 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT MLG NR 1 AXLE.  (C-CHECK)  REPAIRED CORROSION ON LEFT MLG NR 1 AXLE IAW REO.
